# SDR 20000712SH031

- Difficulty date: April 5, 1999
- Submitted: July 12, 2000
- Operation: General aviation
- Aircraft: N10VH
- Make and model: Bolkms BO105CBS
- Aircraft serial: S619
- Engine: Allsn 250C20B
- System (JASC): 7313 · Fuel Injector Nozzle
- Part: Filter
- Part number: 47086
- Condition: Contaminated
- Location: Fuel Nozzle
- Component: Fuel Nozzle, Allsn
- Component part number: 6890917
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

UNIT WAS IN FOR FUNCTIONAL TEST ONLY.  DISASSEMBLED UNIT FOR POSSIBLE FILTER CONTAMINATION AND FOUND 50 PERCENT OF FILTER COVERED WITH BLACK PARTICLES AND CHIPS OF METAL.  (X)
